# SDR SWAA2022020933643

- Difficulty date: February 22, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 20,761 hours, 8,887 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT WING LOWER TRAILING EDGE WIGGLE PLATE JUST INBOARD OF #3 FLAP TRACK IS CRACKED / REMOVED DAMAGED WIGGLE PLATE INSTALLED NEW WIGGLE PLATE AS REQUIRED. ALL WORK COMPLETE WIGGLE PLATE I/B #3 FALP TRACK. I.A.W SRM 51-40-02-0G-0
